Alert archive / Missouri / Flood Watches in 2007

Flood Watch 5, NWS St. Louis, MO

March 22, 200717 counties in Illinois; 26 counties in Missouri

NWS St. Louis, MO issued this flood watch at Mar 22, 2007, 3:39 PM CDT for 17 counties in Illinois; 26 counties in Missouri. It took effect at Mar 22, 2007, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2007, 3:39 PM CDT (20:39 UTC)
In effect from
Mar 22, 2007, 7:00 PM CDT
Expired
Mar 23, 2007, 11:26 AM CDT
In force
16 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 43 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 27 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 222039
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT THU MAR 22 2007

...A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING...

.SHOWERS AND THUNDERSTORMS WILL SPREAD BACK ACROSS THE REGION
TONIGHT. A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS SOUTHERN ILLINOIS
AND CENTRAL MISSOURI WILL BE THE FOCUS FOR HEAVY RAIN OVERNIGHT
AND FRIDAY MORNING.

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-230845-
/O.NEW.KLSX.FA.A.0005.070323T0000Z-070323T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
339 PM CDT THU MAR 22 2007

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING 
  THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...
  BROWN IL...CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...
  JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...
  MONTGOMERY IL...PIKE IL...RANDOLPH IL...ST. CLAIR IL AND 
  WASHINGTON IL. IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...
  COLE...CRAWFORD...FRANKLIN...GASCONADE...JEFFERSON...KNOX...
  LEWIS...LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...
  OSAGE...PIKE...RALLS...SHELBY...ST. CHARLES...ST. FRANCOIS...
  ST. LOUIS...ST. LOUIS CITY...STE. GENEVIEVE...WARREN AND 
  WASHINGTON.

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* HEAVY RAIN FELL ACROSS PORTIONS OF THE REGION THIS MORNING.
  HEAVY RAIN OVERNIGHT MAY CAUSE FLOODING OF FLOOD PRONE AND LOW
  LYING AREAS. 

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG
AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING
IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$
3 follow-up statements
000 
WGUS63 KLSX 230235
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT THU MAR 22 2007

...A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY MORNING...

.THUNDERSTORMS WILL INCREASE IN COVERAGE OVERNIGHT ALONG A
STATIONARY FRONT CURRENTLY EXTENDING FROM WEST CENTRAL MISSOURI
INTO SOUTHERN ILLINOIS. THIS FRONT IS EXPECTED TO MOVE NORTHWARD
AS A WARM FRONT LATE TONIGHT AND FRIDAY MORNING. SOME OF THESE
STORMS MAY PRODUCE VERY HEAVY RAINFALL BECAUSE THE ATMOSPHERE OVER
THE REGION IS UNSEASONABLY MOIST FOR THIS TIME OF YEAR.

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-231445-
/O.CON.KLSX.FA.A.0005.000000T0000Z-070323T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
935 PM CDT THU MAR 22 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING 
  COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL...
  CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...
  MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY 
  IL...PIKE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. 
  IN MISSOURI...AUDRAIN...BOONE...CALLAWAY...COLE...CRAWFORD...
  FRANKLIN...GASCONADE...JEFFERSON...KNOX...LEWIS...LINCOLN...
  MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE...PIKE...
  RALLS...SHELBY...ST. CHARLES...ST. FRANCOIS...ST. LOUIS...ST. 
  LOUIS CITY...STE. GENEVIEVE...WARREN AND WASHINGTON.

* THROUGH FRIDAY MORNING

* THERE IS THE POTENTIAL FOR THUNDERSTORMS TO PRODUCE LOCALLY
  HEAVY RAINFALL OVER THE REGION OVERNIGHT AND FRIDAY MORNING.
  THERE IS A THREAT OF FLOODING IF ANY HEAVY RAINS OCCUR WHERE
  THERE HAS BEEN RECENT RAINFALL. THE FRONTAL BOUNDARY RESPONSIBLE
  FOR CAUSING THESE STORMS IS EXPECTED TO MOVE NORTH OF THE AREA
  BY MIDDAY ON FRIDAY...DIMINISHING THE THREAT FOR FLOODING.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS ALONG
AREA RIVERS. STAY INFORMED...AND BE READY FOR ACTION IF FLOODING
IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

BRITT
000 
WGUS63 KLSX 230905
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
405 AM CDT FRI MAR 23 2007

...A FLOOD WATCH IS IN EFFECT THIS MORNING...

.A STATIONARY FRONT DRAPED ACROSS NORTHERN MISSOURI INTO CENTRAL
ILLINOIS WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS
THIS MORNING. DUE TO THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE
AND POTENTIAL FOR REPEAT THUNDERSTORM ACTIVITY...HEAVY RAINFALL IS
POSSIBLE WHICH COULD PROMOTE FLOODING. THE FRONT WILL GRADUALLY
LIFT NORTHWARD INTO IOWA DURING THE AFTERNOON...REDUCING THE THREAT
OF HEAVY RAIN ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065-
072>075-231015-
/O.CAN.KLSX.FA.A.0005.000000T0000Z-070323T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
405 AM CDT FRI MAR 23 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN
CANCELLED. THE FRONT WHICH HAS BEEN THE FOCUS FOR THUNDERSTORMS
...HAS MOVED NORTHWARD REDUCING THE POTENTIAL FOR HEAVY RAINFALL
AND FLOODING FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE 70.

$$

ILZ095>097-MOZ018-019-026-027-034>036-042-231700-
/O.CON.KLSX.FA.A.0005.000000T0000Z-070323T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
405 AM CDT FRI MAR 23 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN...KNOX...LEWIS...
  MARION...MONROE...PIKE...RALLS AND SHELBY.

* UNTIL NOON CDT TODAY

* THERE IS THE POTENTIAL FOR THUNDERSTORMS TO PRODUCE LOCALLY
  HEAVY RAINFALL OVER THE REGION THIS MORNING. A FRONT REMAINS
  DRAPED ACROSS THE AREA...SERVING AS A FOCUS FOR SHOWERS AND
  THUNDERSTORMS. THE HEAVY RAINFALL FROM THE THUNDERSTORMS FALLING
  ON NEARLY SATURATED SOIL COULD RESULT IN LOCALIZED FLOODING. THE
  FRONTAL BOUNDARY RESPONSIBLE FOR THESE STORMS IS EXPECTED TO
  MOVE NORTH OF THE AREA THIS AFTERNOON...DIMINISHING THE FLOOD
  THREAT.

* SMALL CREEKS AND STREAMS AND LOW-LYING POOR DRAINAGE AREAS WILL
  BE MOST VULNERABLE.

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. PEOPLE IN THE WATCH AREA ARE URGED TO CHECK ON
PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU HAVE INTERESTS
ALONG AREA STREAMS OR RIVERS. STAY INFORMED...AND BE READY FOR
ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$

GLASS
000 
WGUS63 KLSX 231626
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1126 AM CDT FRI MAR 23 2007

...THE HEAVY RAIN THREAT HAS ENDED FOR THE TIME BEING...

.RAINS HAVE ENDED FOR THE TIME BEING IN NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS AND THERE IS NO IMMEDIATE THREAT FOR 
FLOODING.

ILZ095>097-MOZ018-019-026-027-034>036-042-231730-
/O.CAN.KLSX.FA.A.0005.000000T0000Z-070323T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-AUDRAIN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
1126 AM CDT FRI MAR 23 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
MISSOURI HAS BEEN CANCELLED. RAINFALL AMOUNTS HAVE BEEN ON THE
ORDER OF ONE HALF INCH TO AN INCH ACROSS THE AREA. SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY BUT THERE IS NO
IMMEDIATE THREAT OF FLOODING TYPE RAINFALL.

$$

PEDIGO

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Mar 22, 2:57 PM CDT, 42 minutes earlier.

Area forecast discussion, Mar 22, 2:57 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT THU MAR 22 2007

.DISCUSSION...
COLD FRONT HAS SAGGED DOWN ACROSS SOUTHERN IL/CENTRAL MO THIS
AFTERNOON AND EXTENDED NEAR A LINE FROM MTO-STL-SLN. PRESSURE RISES
BEHIND THE FRONT HAVE MOVED OFF TO THE NORTHEAST SO EXPECT THE FRONT
TO BECOME NEARLY STATIONARY ACROSS THE REGION NEAR AN I-70 LINE. THE
FRONT WILL LIFT SLOWLY NORTHWARD ON FRIDAY. THE FRONT IS FORECAST TO
MOVE TO THE IA-MO BORDER BY FRIDAY EVENING. FRONT WILL BE THE FOCUS
FOR WIDESPREAD SHOWERS/THUNDERSTORMS TONIGHT AND ON FRIDAY.

EXPECT THE HEAVIEST RAIN TO FALL NORTH OF THE FRONT TONIGHT IN LINE
WITH THE HPC GUIDANCE. THE VARIOUS MODELS FORECAST K INDICES IN THE
LOW TO MID 30S ACROSS MUCH OF THE AREA TONIGHT WITH THE HIGHER
VALUES ACROSS THE NORTH. WILL ISSUE A FLASH FLOOD WATCH FOR MUCH OF
THE AREA FOR TONIGHT TIL NOON FRIDAY. RAIN CHANCES WILL TAPER OFF
FRIDAY NIGHT AND SATURDAY AS THE FRONTAL BOUNDARY LIFTS NORTHWARD.
WILL FOLLOW THE TREND OF THE GFS AND UKMET IN THIS REGARD AS THEY
ARE VERY SIMILAR.

IN THE EXTENDED PERIOD, THE GFS, UKMET AND EUROPEAN ARE FAIRLY
SIMILAR BY TUESDAY MORNING WITH DEEP UPPER TROF/CLOSED LOW ALONG THE
WEST COAST. TROF IS FORECAST TO LIFT INTO THE ROCKIES BY WEDNESDAY.

TPS
&&

.AVIATION...
FOR THE 18Z TAFS...CDFNT OVR CNTRL MO STILL MOVING S. MSAS DATA
SHOWS PRES RISES HAVE DIED OUT AND THE FRONT SHOULD SLOW UP AND
STOP THIS AFTN. HOWEVER KCOU JUST WENT TO NORTHERLY WINDS AT 14 KNOTS
AND 400 FOOT CEILINGS. DID A NEPHANALYSIS AND IFR CEILINGS RUN EAST
FROM DECATUR IL TO LAFAYETTE IN AND IN MISSOURI FROM COLUMBIA TO
TOPEKA. NO OBS TO SUPPORT IT BUT FEEL THE IFR CEILINGS EXTEND
THROUGH EASTERN MISSOURI AND SOUTHWEST ILLINOIS AS WELL...WHICH
PLACES THEM JUST NORTH OF ST LOUIS.

I HAVE 2000 FT CEILINGS FORECAST FOR ST LOUIS BECAUSE I STILL HAD
SOUTHWEST FLOW AT ALL LEVELS ON THE VAD WIND PROFILER AND THE WINDS
AT WINCHESTER WERE ALL PARALLEL TO THE FRONT. HOWEVER I CANNOT RULE
OUT IFR CEILINGS AT ST LOUIS THIS AFTERNOON WITH THE FRONT SHOULD
IT COME TO A HALT HERE. THIS WILL HAVE TO BE MONITERED CLOSELY.

PUT THUNDER IN LATE TONIGHT AS SHORT WAVE OVER OKLAHOMA MOVES
NORTHEAST TOWARDS SRN MO. MODELS INSIST ON HAVING OVERRUNNING
PCPN ACTIVITY WELL NORTH OF ST LOUIS BUT I THINK IT WILL BE ALONG
I-70 CORRIDOR AS WELL. THE UKMET HAS THE VORT MAX CENTER ALONG THE
ARKANSAS BORDER. THIS ENGAGES MORE OVERRUNNING PCPN OVR KSTL IN A
GENERAL WAY. GFS HAS A 98 PERCENT POP FOR TOMORROW.  LOOKS LIKE
RAIN

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
     FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     JEFFERSON-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-ST. CHARLES-ST. FRANCOIS-
     ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
     FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE
     IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
     MONROE IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 22, 3:15 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT THU MAR 22 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION-
MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES-
ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
315 PM CDT THU MAR 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD BACK ACROSS THE
REGION TONIGHT. A FRONTAL BOUNDARY WILL STALL OUT THIS EVENING AND
WILL LE ALONG THE INTERSTATE 70 CORRIDOR. THIS BOUNDARY WILL BE THE
FOCUS FOR HEAVY RAIN TONIGHT. AS A RESULT...A FLASH FLOOD WATCH WILL
BE IN EFFECT FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON FRIDAY AND THE FLASH
FLOOD WATCH REMAINS IN EFFECT UNTIL NOON. THERE IS A CHANCE OF
THUNDERSTORMS FRIDAY NIGHT ACROSS THE REGION AND ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS SATURDAY AND SATURDAY NIGHT.
THE CHANCE FOR THUNDERSTORMS WILL PERSIST ACROSS THE ENTIRE REGION
FROM SUNDAY THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT. SPOTTERS ARE ASKED TO RELAY
OCCURRENCES OF FLOODING OR RAINFALL AMOUNTS OF ONE INCH OR GREATER.

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:22 AM CDTSevere Thunderstorm WarningLSXAdams, Brown26 min
Mar 22, 4:18 AM CDTSevere Thunderstorm WarningLSXMacoupin27 min
Mar 22, 4:43 AM CDTSevere Thunderstorm WarningLSXMontgomery32 min
Mar 22, 5:56 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair25 min
Mar 22, 8:55 AM CDTFlash Flood WarningLSXRandolph5 hr
Mar 22, 10:40 AM CDTFlash Flood WatchLSXCalhoun, Jersey, Madison, Monroe, Randolph, Saint Clair3 hr
Mar 22, 4:22 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe38 min

Nearby

Flood Watches in Missouri, 2007Flood Watches in Illinois, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.